Homomorphismen komplexer Ternärkörper.

Helmut Salzmann

Mathematische Zeitschrift (1969)

  • Volume: 112, page 23-25
  • ISSN: 0025-5874; 1432-1823

How to cite


Salzmann, Helmut. "Homomorphismen komplexer Ternärkörper.." Mathematische Zeitschrift 112 (1969): 23-25. <http://eudml.org/doc/171217>.

author = {Salzmann, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry},
pages = {23-25},
title = {Homomorphismen komplexer Ternärkörper.},
url = {http://eudml.org/doc/171217},
volume = {112},
year = {1969},

AU - Salzmann, Helmut
TI - Homomorphismen komplexer Ternärkörper.
JO - Mathematische Zeitschrift
PY - 1969
VL - 112
SP - 23
EP - 25
KW - foundations of geometry
UR - http://eudml.org/doc/171217
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.